# SDR SWIA201126183

- Difficulty date: April 24, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 21,085 hours, 18,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT IS DENTED AT AFT LOWER CORNER EXTERIOR SKIN.  (C-CHECK)  REPAIRED PER SRM.
